# SDR WC1R202008249125

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 9601600302
- Part serial: NA
- Condition: Broken
- Location: Accessory G/B
- Part time: 31 hours, 56 cycles
- Stage of operation: NR
- How discovered: M
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE WAS SENT TO THE REPAIR STATION FOR REPAIR AFTER METAL PARTICLES WERE FOUND ON THE ACCESSORY GEARBOX MAGNETIC PLUG.  DURING DISASSEMBLY IT WAS NOTED THAT TWO TABS FROM THE INTERMEDIATE GEAR BEARING CAGE WERE MISSING AND MATCHED THE TWO METAL PARTICLES FOUND ON THE MAGNETIC PLUG.
